# SDR RAIA00211317

- Difficulty date: November 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 22,138 hours, 24,641 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11706V143
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5585-STL- GREEN HYDRAULIC SYSTEM FAILURE. MAINTENANCE REMOVED AND REPLACED GREEN HYDRAULIC SYSTEM PRESSURE LINE, LEAK AND OPS CK OK.
